Publication
Title
STEPS : efficient simulation of stochastic reaction-diffusion models in realistic morphologies
Author
Abstract
Language
English
Source (journal)
BMC systems biology. - London
Publication
London : 2012
ISSN
1752-0509
Volume/pages
6(2012), p. 1-19
Article Reference
36
ISI
000310441700001
Medium
E-only publicatie
Full text (Publisher's DOI)
Full text (open access)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 06.12.2012
Last edited 12.09.2018
To cite this reference